# SDR DALA2020081322769

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50048
- Aircraft time: 939 hours, 442 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY LANDING FOR BRAKE ON CAUTION MESSAGE INFLIGHT AND ALTN BRAKE FAIL ADVISORY MSG.RTM REPORTING ALTN BRAKE FAIL, BRAKE ON CAUTION MSG,L BRAKE DEGRADED ADVISORY MSG. TROUBLESHOT FAULT CODES 3243F0217,3243F021,3243F0211.
